Decapeptyl 3 month injection

Hi i havent been on this in awhile due to appointments and feeling unwell from the monthly Decapeptyl injections i was on since September. I was just wondering if anyone could shed any light on this as i don't know anyone who was on this injection before. I had an appointment in January with Gyne and she referred me to pain management specialist i have met him while there with her but waiting on an appointment with him. He also wants to do a procedure which requires him to do injections in my back through xray he can see where they go or something like that i didn't fully understand it to be honest but he prescribed me Amitriptyline 10mg to help with this procedure. Gyne has extended the injections but this time she said it had to be the 3 monthly one as i had got to do it my way for 6 months already so i had to try it. My problem is that all through the monthly injections i had night sweats and hot flushes but never bloating like i did before i started the injections I got my first 3 month injection Tuesday last week (24th February) and today i am looking like i am 9 months pregnant!!! has anyone had this experience? is it normal reaction?? does it go away after a time??? any advise would be greatly appreciated Thanks xx

3 Replies

oldestnewest
  • suffering headaches on and off since the Thursday aswel i didn't on the month to month injections :/

  • Hi just read ur post. How did u get on with decaceptyl injections. I've heard alot side effects. I'm due to go on them too but want to take dem monthly as afraid dat side effects will b too much three monthly.

  • Hi I found the monthly better to deal with but I only received one 3 monthly one as when I was due to get 2nd one they realised it was affecting my liver that was in February and it still hasn't repaired. I'm seeing even more doctors then before now but my experience with with injection wasn't as bad as I was thinking it would be. I hope you get on ok with yours 🙂

You may also like...